RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1901, Volume 22, Number 2, Pages 285–294 (Mi msb7965)  

Sur une méthode d'intégrer les équations linéaires aux différences finies par des séries infinies

I. R. Braïtsev

Varsovie

Full text: PDF file (586 kB)

Bibliographic databases:
Received: 23.09.1900

Citation: I. R. Braïtsev, “Sur une méthode d'intégrer les équations linéaires aux différences finies par des séries infinies”, Mat. Sb., 22:2 (1901), 285–294

Citation in format AMSBIB
\Bibitem{Bra01}
\by I.~R.~Bra{\"\i}tsev
\paper Sur une m\'ethode d'int\'egrer les \'equations lin\'eaires aux diff\'erences finies par des s\'eries infinies
\jour Mat. Sb.
\yr 1901
\vol 22
\issue 2
\pages 285--294
\mathnet{http://mi.mathnet.ru/msb7965}
\zmath{https://zbmath.org/?q=an:32.0348.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7965
  • http://mi.mathnet.ru/eng/msb/v22/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:112
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020